MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066815
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested a returned blood sample from the customer site with retention product on 01jun2018 which duplicated the customer's unexpectedly negative findings.The blood sample had a total protein of 8.6 g/dl, alb of 2.8 g/dl and globulin of 5.8 g/dl.The immucor internal identification number for this report is mdr652100.
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) customer site reported an unexpectedly negative antibody screen and antibody panel, when using capture-r ready-screen (3) and capture-r ready-id with a galileo echo 2.0 instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7642534
Report Number1034569-2018-00156
Device Sequence Number1861046
Product Code KSZ
UDI-Device Identifier10888234001478
UDI-Public10888234001478
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/27/2018
Device Catalogue Number0066815
Device Lot NumberJ101
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1